MAUDE Adverse Event Report: STERILMED, INC. CATHETER ACUNAV DIAGNOSTIC ULTRASOUND 8FR; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER

STERILMED, INC. CATHETER ACUNAV DIAGNOSTIC ULTRASOUND 8FR; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Model Number ACU10135936
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reprocessed catheter inserted into body, poor image quality; catheter removed from body.Different new catheter opened, problem solved.No harm to patient.

Brand Name
CATHETER ACUNAV DIAGNOSTIC ULTRASOUND 8FR
Common Device Name
REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway n
suite 2
plymouth MN 55446
MDR Report Key20733675
Report Number20733675
Device Sequence Number8949627
Product Code OWQ
UDI-Device Identifier10888551004732
UDI-Public(01)10888551004732
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/13/2024
Report Date (Section F) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACU10135936
Device Catalogue NumberACU10135936
Device Lot Number2211031
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/20/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Patient Weight152 KG
Date Report Sent to FDA11/13/2024